Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i just recently got of the depo shot how long will it take to get my period back?

Answer Question
 
loko09

Asked by loko09 at 11:19 PM on Jan. 12, 2011 in Trying to Conceive

Level 2 (5 Credits)
Answers (9)
  • If memory serves, I was about a month.
    ItsMe89

    Answer by ItsMe89 at 11:19 PM on Jan. 12, 2011

  • i was suppose to take my 3rd shot jan. 6 2011 but i havent taken it and i am not taking it any more my first shot was fine but my 2nd shot made me feel so sick pregnancy symptoms where horrible fatigue vomiting morning sickness every other day from nov 1. til dec. 20 i was just so sick for so long i decided not to take it again.i hope my period come back soon i miss it.
    loko09

    Comment by loko09 (original poster) at 11:27 PM on Jan. 12, 2011

  • Is the "Depo SHot" Depo Provera? Isn't that what they give to young girls who can't understand how to take the Birth Control Pill and are not old enough to get pregnant? Are you ? Iwould try to find another birth control method that does not make you feel sick. Maybe an IUD?
    Anonymous

    Answer by Anonymous at 11:47 PM on Jan. 12, 2011

  • It can take up to 6 months. If you are trying to get pregnant, it can also take up to 6 months to ovulate again.
    Good Luck either way.

    Roadfamily6now

    Answer by Roadfamily6now at 11:57 PM on Jan. 12, 2011

  • Anonymously... What's your deal? I'm a grown woman, who just had my 2Nd depo shot. I love it..no more horrible pms. You might need to check it out ;)
    MKSers

    Answer by MKSers at 12:12 AM on Jan. 13, 2011

  • it actually took me a year to finally get my period back on track . .. when i got off it i barely had periods but then as time went on my period were very irregular then after a year being off it my periods finally got on track .
    but everyones different ! it will come
    Jjbabi11

    Answer by Jjbabi11 at 12:14 AM on Jan. 13, 2011

  • I think everyone is different, but that shot lasts for 3 months, so at least that long.
    TitusMom7

    Answer by TitusMom7 at 12:31 AM on Jan. 13, 2011

  • Everyone is different, but for a lot of women it can take up to a year to get back on track. When I went off of the shot, I bled for 8 days straight after the date when I was supposed to have gotten it, and then didn't have another period for 8 months. It can really mess with your body.

    But NO, it is not "what they give to young girls who can't understand how to take the Birth Contro Pill and are not old enough to get pregnant." It is simply another form of birth control, just like every other typ that is NOT a pill.

    I preferred the pill before we started TTC, though!
    JessiFaye

    Answer by JessiFaye at 11:40 AM on Jan. 13, 2011

  • Hey Anonomous, why do you have to insult people that are just looking for a little advice? What's wrong with you?

    I stopped taking depo when I was 32 (hardly a little girl), and it took about 8 months to get my period again.
    pumpkins_mama

    Answer by pumpkins_mama at 2:17 PM on Jan. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.